# SDR DHL2006780138

- Difficulty date: November 5, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 954e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION ON SMALL FRAME FOUR INCHES FWD OF BS 950E, BETWEEN STR 28R AND 29R.  REMOVED CORROSION ON FRAME IAW B727 SRM 53-10-01.  ORIGINAL THICKNESS 0.063”, MATERIAL REMOVED 0.023, MATERIAL REMAINING 0.040.  REMOVED FRAME AT BS 950E BETWEEN STR 28R AND 29R IAW B727 SRM 51-30-2.  FABRICATED NEW FRAME FROM APPROX 22 BY 6 FROM 7075-0, IAW B727 SRM 53-10-2, FIG 5 AND 51-10-1 PARA 7, 0.071, PO NR 9004150.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FAS FORM FAS 0115.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-30-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-70-2.
